# SDR ASAA2023110746065

- Difficulty date: November 7, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 9,573 hours, 2,908 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 31-005-00 SCHEDULED MTX TASK DISPLAYFOUND ENG 1 EEC C2 , AND ENG 2 EEC CE SCHEDULED MTX TASK. GROUNDED - YES. ON DEFERRAL.
